# SDR DALA2021022501098

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK INDICATION ON FRAME 16 LT DOOR STOP NR 7 ON HOLE 3 IN  PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED INTERCOSTAL PER SRM A320 51-72-11 AND PRI 589805-14 REVISION 0 AND ER/A 589805-14 REVISION ORIGINAL.  (1739040)
